# SDR SWAA2021081013327

- Difficulty date: March 11, 2020
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N787SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29812
- Aircraft time: 67,685 hours, 40,066 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Lt A/C Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AC BAY FWD BULKHEAD AT THE KEEL BEAM HAS A BLEED AIR DUCT SUPPORT BRACKET CRACKED AT MOUNT BOLTS / REMOVED AND REPLACED BLEED AIR DUCT SUPPORT BRACKET AT LH AC BAY FWD BULKHEAD AT THE KEEL BEAM PER AMM 36-13-01.
